MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TANDEM BIPOLAR COCR 47OD 28ID; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL/POLYMER, CEMENTED OR UNCEMENTED

SMITH & NEPHEW, INC. TANDEM BIPOLAR COCR 47OD 28ID; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL/POLYMER, CEMENTED OR UNCEMENTED
Catalog Number 71322047
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tandem from 2016 with a recall, was implanted in a patient.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.Per our field action team, the recall was issued back in 2016 for the product in this complaint.Per the communication sent, there was no answer from this facility.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
TANDEM BIPOLAR COCR 47OD 28ID
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL, METAL/POLYMER, CEMENTED OR UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8262911
Report Number1020279-2019-00209
Device Sequence Number18867286
Product Code KWY
UDI-Device Identifier03596010492463
UDI-Public03596010492463
Combination Product (Y/N)N
PMA/510(K) Number
K023743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2023
Device Catalogue Number71322047
Device Lot Number13MM09529
Initial Date Received by Manufacturer 12/19/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-2016-32
Patient Sequence Number1